Home » Archives » Journal of Mathematics and Culture Volume 5, number 1

Journal of Mathematics and Culture Volume 5, number 1

February 2010

 

From the Editors 5(1)

Rick Silverman & Tod Shockey

Meet the Authors 5(1)

An Ethnomathematics Exercise in Analyzing and Constructing Ornaments in a Geometry Class

Khayriah Massarwe, Igor Verner and Daoud Bshouty

Ethnomathematics at the Margin of Europe – A Pagan Calendar

Kristin Bjarnadottir

Creating an inclusive culture in mathematics through subject-specific teacher professional development: A case study from England

Celia Hoyles

Advertisements